Duke Mathematical Journal

Asymptotic distribution of eigenvalues for Pauli operators with nonconstant magnetic fields

Akira Iwatsuka and Hideo Tamura

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 93, Number 3 (1998), 535-574.

First available in Project Euclid: 19 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions
Secondary: 35J10: Schrödinger operator [See also 35Pxx] 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 47N50: Applications in the physical sciences 81Q10: Selfadjoint operator theory in quantum theory, including spectral analysis 81Q15: Perturbation theories for operators and differential equations


Iwatsuka, Akira; Tamura, Hideo. Asymptotic distribution of eigenvalues for Pauli operators with nonconstant magnetic fields. Duke Math. J. 93 (1998), no. 3, 535--574. doi:10.1215/S0012-7094-98-09319-X. https://projecteuclid.org/euclid.dmj/1077231105

Export citation


  • [1] Y. Aharonov and A. Casher, Ground state of a spin-$1\over 2\$charged particle in a two-dimensional magnetic field, Phys. Rev. A (3) 19 (1979), no. 6, 2461–2462.
  • [2] Y. Colin de Verdière, L'asymptotique de Weyl pour les bouteilles magnétiques, Comm. Math. Phys. 105 (1986), no. 2, 327–335.
  • [3] H. L. Cycon, R. G. Froese, W. Kirsch, and B. Simon, Schrödinger operators with application to quantum mechanics and global geometry, Texts and Monographs in Physics, Springer-Verlag, Berlin, 1987.
  • [4] L. Erdős, Ground-state density of the Pauli operator in the large field limit, Lett. Math. Phys. 29 (1993), no. 3, 219–240.
  • [5] L. Erdős, Magnetic Lieb-Thirring inequalities and stochastic oscillatory integrals, Partial Differential Operators and Mathematical Physics (Holzhau, 1994), Oper. Theory Adv. Appl., vol. 78, Birkhäuser, Basel, 1995, pp. 127–132.
  • [6] I. C. Gohberg and M. G. Kreĭ n, Introduction to the theory of linear nonselfadjoint operators, Translated from the Russian by A. Feinstein. Translations of Mathematical Monographs, Vol. 18, American Mathematical Society, Providence, R.I., 1969.
  • [7] I. Shigekawa, Spectral properties of Schrödinger operators with magnetic fields for a spin $\frac12$ particle, J. Funct. Anal. 101 (1991), no. 2, 255–285.
  • [8] A. V. Sobolev, Asymptotic behavior of the energy levels of a quantum particle in a homogeneous magnetic field perturbed by an attenuating electric field, I, vol. 35, 1986, pp. 2201–2211.
  • [9] A. V. Sobolev, On the Lieb-Thirring estimates for the Pauli operator, Duke Math. J. 82 (1996), no. 3, 607–635.
  • [10] S. N. Solnyshkin, Asymptotic behavior of the energy of bound states of the Schrödinger operator in the presence of electric and homogeneous magnetic fields, vol. 5, 1986, pp. 297–306.
  • [11] H. Tamura, Asymptotic distribution of eigenvalues for Schrödinger operators with homogeneous magnetic fields, Osaka J. Math. 25 (1988), no. 3, 633–647.